# SDR RMXA9520576

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N365SC
- Make and model: Aerosp SA365N1
- Aircraft serial: 6298
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fitting Fwd
- Part number: 365A24113300
- Condition: Cracked
- Location: Mcb Cowling
- Part time: 484 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING. REMOVED AND REPLACED.
